Items where Author is "Dombi, József"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Number of items: 24.

Dombi, József, Jónás, Tamás, Tóth, Zsuzsanna Eszter: Fuzzy Time Series Models Using Pliant- and Asymptotically Pliant Arithmetic-based Inference.
NEURAL PROCESSING LETTERS, 52 (1). pp. 21-55. ISSN 1370-4621 (2020)

Dombi, József, Jónás, Tamás: Inequalities for λ-additive Measures based on the Application of the General Poincaré Formula for λ-additive Measures.
FUZZY SETS AND SYSTEMS, 396. pp. 152-162. ISSN 0165-0114 (2020)

Dombi, József, Jónás, Tamás: The λ-additive Measure in a New Light.
SOFT COMPUTING, 24. pp. 4523-4543. ISSN 1432-7643 (2020)

Dombi, József, Hussain, Abrar: A new approach to fuzzy control using the distending function.
JOURNAL OF PROCESS CONTROL, 86. pp. 16-29. ISSN 0959-1524 (2020)

Varga, László, Kovács, Attila, Grósz, Tamás, Thury, Géza, Hadarits, Flóra, Dégi, Rózsa, Dombi, József: Automatic segmentation of hyperreflective foci in OCT images.
COMPUTER METHODS AND PROGRAMS IN BIOMEDICINE, 178. pp. 91-103. ISSN 0169-2607 (2019)

Dombi, József, Baczynski, Michal: General Characterization of Implication's Distributivity Properties: The Preference Implication.
IEEE TRANSACTIONS ON FUZZY SYSTEMS. Azonosító: 8863408-Terjedelem: 14 p. ISSN 1063-6706 (2019)

Dombi, József, Jónás, Tamás: The General Poincare Formula for Lambda-additive Measures.
INFORMATION SCIENCES, 490. pp. 285-291. ISSN 0020-0255 (2019)

Dombi, József, Jónás, Tamás, Tóth, Zsuzsanna Eszter, Árva, Gábor: The Omega Probability Distribution and its Applications in Reliability Theory.
QUALITY AND RELIABILITY ENGINEERING INTERNATIONAL, 35 (2). pp. 600-626. ISSN 0748-8017 (2019)

Dombi, József, Jónás, Tamás, Tóth, Zsuzsanna Eszter: The Epsilon Probability Distribution and its Application in Reliability Theory.
ACTA POLYTECHNICA HUNGARICA, 15 (1). pp. 197-216. ISSN 1785-8860 (2018)

Dombi, József, Jónás, Tamás, Tóth, Zsuzsanna Eszter: Modeling and Long-term Forecasting Demand in Spare Parts Logistics Businesses.
INTERNATIONAL JOURNAL OF PRODUCTION ECONOMICS, 201. pp. 1-17. ISSN 0925-5273 (2018)

Dombi, József, Szépe, Tamás: Arithmetic-based fuzzy control.
IRANIAN JOURNAL OF FUZZY SYSTEMS, 14 (4). pp. 51-66. ISSN 1735-0654 (2017)

Jónás, Tamás, Tóth, Zsuzsanna Eszter, Dombi, József: A Fuzzy Time Series Model with Customized Membership Functions.
In: Advances in Time Series Analysis and Forecasting: Selected Contributions from ITISE 2016. Springer International Publishing, Cham (Németország), pp. 285-298. (2017) ISBN 9783319557885

Dombi, József, Csiszár, Orsolya: Self-dual operators and a general framework for weighted nilpotent operators.
INTERNATIONAL JOURNAL OF APPROXIMATE REASONING, 81. pp. 115-127. ISSN 0888-613X (2017)

Dombi, József, Jónás, Tamás, Tóth, Zsuzsanna Eszter: Clustering empirical failure rate curves for reliability prediction purposes in case of consumer electronic products.
QUALITY AND RELIABILITY ENGINEERING INTERNATIONAL, 32 (3). pp. 1071-1083. ISSN 0748-8017 (2016)

Dombi, József, Csiszár, Orsolya: Equivalence operators in nilpotent systems.
FUZZY SETS AND SYSTEMS, 299. pp. 113-129. ISSN 0165-0114 (2016)

Jónás, Tamás, Dombi, József, Dömötör, Pál, Tóth, Zsuzsanna Eszter: Forecasting Short-Term Demand for Electronic Assemblies by Using Soft-Rules.
In: Time Series Analysis and Forecasting. Springer International Publishing, Zurich, pp. 341-353. (2016) ISBN 9783319287232

Merza, Ádám, London, András, Kiss, István Márton, Pelle, Anita, Dombi, József, Németh, Tamás: A világkereskedelem hálózatelméleti vizsgálatának lehet\Hségeir\Hl.
KÖZGAZDASÁGI SZEMLE, 63 (1). pp. 79-98. ISSN 0023-4346 (2016)

Varga, László, Katona, Melinda, Grósz, Tamás, Dombi, József, Kovács, Attila, Dégi, Rózsa, Nyúl, László Gábor: Időskori makula degeneráció kvantitatív jellemzése SD-OCT képek automatikus elemzésével.
In: Új alapokon az egészségügyi informatika. Neumann János Számítógép-tudományi Társaság, Veszprém, pp. 43-48. (2015) ISBN 978-615-5036-10-1

Dombi, József, Csiszár, Orsolya: The general nilpotent operator system.
FUZZY SETS AND SYSTEMS, 261. pp. 1-19. ISSN 0165-0114 (2015)

Gosztolya, Gábor, Dombi, József: Applying representative uninorms for phonetic classifier combination.
In: Modeling Decisions for Artificial Intelligence. Springer, pp. 182-191. (2014)

Dombi, József: Equivalence operators that are associative.
Information Sciences, 281. pp. 281-294. ISSN 0020-0255 (2014)

Gosztolya, Gábor, Dombi, József, Kocsor, András: Applying the Generalized Dombi Operator Family to the Speech Recognition Task.
CIT JOURNAL OF COMPUTING AND INFORMATION TECHNOLOGY, 17 (3). pp. 285-293. ISSN 1330-1136 (2009)

Jelasity, Márk, Dombi, József: GAS, a concept on modeling species in genetic algorithms.
Artificial Intelligence, 99 (1). pp. 1-19. ISSN 0004-3702 (1998)

Jelasity, Márk, Dombi, József: Implicit formae in genetic algorithms.
In: Parallel Problem Solving from Nature — PPSN IV. Lecture Notes in Computer Science (1141). Springer, pp. 154-163. (1996) ISBN 978-3-540-61723-5

This list was generated on 2021. január 21. 17:09:38 CET.